MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Catalog Number INTP14
Medical Device Problem Codes Material Fragmentation (1261); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one of intensive care unit nurses communicated when they first pulled the straight catheter tray paper back the catheter was exposed and not within the sterile kit.This nurse says it¿s happened with 2-3 kits lately.Spoke with nurses on 4a who stated they have had the same issue at least 7 times within the last 2 weeks.One nurse says the catheter tip fell out as soon as the package was pulled from the plastic sleeve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the one photo returned sample noted one opened (without original packaging), intermittent catheter tray.Visual inspection of the one photo sample noted that upon removal of the outer sterile wrapper, the straight tip of the catheter was protruding from the sterile wrapper, indicating a potential breach of sterile packaging integrity.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,e,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23075272
Report Number1018233-2025-08252
Device Sequence Number15905755
Product Code KOD
UDI-Device Identifier00801741183294
UDI-Public(01)00801741183294(11)250611(17)270930(10)NGKS1201
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINTP14
Device Lot NumberNGKS1201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown